# SDR IPXA2014031082197

- Difficulty date: February 27, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 47,618 hours, 9,857 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75092
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, RT WING STRINGER 9 CRACKED NEAR XOS 810.  REPAIRED RT WING STRINGER BETWEEN XOS 799-826 IAW SRM 57-00-03, REPAIR 5 FIG 202.
